Let Mgn be the moduli space of n-pointed Riemann surfaces of genus g. Denote by Mgn the Deligne-Mumford compactification of Mgn. In the present paper, we calculate the orbifold and the ordinary Euler characteristic of Mgn for any g and n such that n > 2-2g.

G. Bini, J. Harer (2011). Euler characteristics of moduli spaces of curves. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 13(2), 487-512 [10.4171/JEMS/259].

Euler characteristics of moduli spaces of curves

G. Bini;
2011-01-01

Abstract

Let Mgn be the moduli space of n-pointed Riemann surfaces of genus g. Denote by Mgn the Deligne-Mumford compactification of Mgn. In the present paper, we calculate the orbifold and the ordinary Euler characteristic of Mgn for any g and n such that n > 2-2g.
Settore MAT/03 - Geometria
G. Bini, J. Harer (2011). Euler characteristics of moduli spaces of curves. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 13(2), 487-512 [10.4171/JEMS/259].
File in questo prodotto:
File Dimensione Formato  
biniharer.pdf

accesso aperto

Descrizione: Articolo principale
Tipologia: Versione Editoriale
Dimensione 257.19 kB
Formato Adobe PDF
257.19 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/398152
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 7
social impact